# SDR HALA960052

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: 5585682
- Condition: Corrosion
- Location: Bs 845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP SIDE OF INBOARD RIGHT ROLLER TRACK, STATION 824 TO STATION 859.  REMOVED AND REPLACED RIGHT ROLLER TRACK STARTING AT AT STATION 824 PER SRM 51-01-00-05.  (M)
